MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-WW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Vision (2139)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a left eye (os) trabecular microbypass system procedure, the patient presented at one (1) month postop with "loss of visual acuity (va) of two (2) or more lines from the baseline".Additional information is being requested.
 
Additional Manufacturer Narrative
The device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Decreased/impaired vision is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Decreased/impaired vision is an established risk associated with use of the device, which is clearly specified in the product''s labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
 
Additional Manufacturer Narrative
Mfr# reference: (b)(4).
 
Event or Problem Description
Through follow-up, the patient''s laboratory results associated with visual acuity were received.

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
949367960
MDR Report Key16278458
Report Number2032546-2023-00012
Device Sequence Number6475379
Product Code KYF
UDI-Device Identifier00853704002470
UDI-Public0100853704002470
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberIS3-WW
Device Lot Number112718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale